# SDR ASAA1048272

- Difficulty date: September 4, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 36,324 hours, 19,999 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SPOILER UPPER SURFACE HAS DELAMINATION NEXT TO EXISTING REPAIR.  REPAIRED WING.
